# SDR CALA2017102703814

- Difficulty date: October 27, 2017
- Submitted: October 27, 2017
- Operation: Air carrier
- Aircraft: N33103
- Make and model: Boeing 757224
- Aircraft serial: 27293
- Aircraft time: 94,475 hours, 20,271 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Lamp
- Condition: Inoperative
- Location: Arming Light
- Stage of operation: TX
- How discovered: O
- Nature of condition: P
- Precautionary procedure: O

## Discrepancy

DOORS HAD NO ARM LIGHT WHEN ARMED.  REPLACED THE LAMPS AT THE R4 DOOR CHECKED R4 AND L4 DOOR ARMING SLIDE LIGHT ILLUMINATED NORMALLY.
